American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Carlos Munuera and Wilson Olaya-León. An Introduction to Algebraic Geometry Codes. Contemporary Mathematics 642 (2015) 87-117.
Book volume table of contents   
View Article: PDF

[2] Cícero Carvalho. Gr\"obner Bases Methods in Coding Theory. Contemporary Mathematics 642 (2015) 73-86.
Book volume table of contents   
View Article: PDF

[3] Motoko Qiu Kawakita. Wiman's and Edge's sextic attaining Serre's bound II. Contemporary Mathematics 637 (2015) 191-203.
Book volume table of contents   
View Article: PDF

[4] Benjamin Smith. Easy scalar decompositions for efficient scalar multiplication on elliptic curves and genus 2 Jacobians. Contemporary Mathematics 637 (2015) 127-141.
Book volume table of contents   
View Article: PDF

[5] Igor E. Shparlinski. On the product of small Elkies primes. Proc. Amer. Math. Soc. 143 (2015) 1441-1448.
Abstract, references, and article information   
View Article: PDF

[6] Romain Cosset and Damien Robert. Computing $(\ell,\ell)$-isogenies in polynomial time on Jacobians of genus $2$ curves. Math. Comp. 84 (2015) 1953-1975.
Abstract, references, and article information   
View Article: PDF

[7] Alain Couvreur. Codes and the Cartier operator. Proc. Amer. Math. Soc. 142 (2014) 1983-1996.
Abstract, references, and article information   
View Article: PDF

[8] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[9] Holley Friedlander, Derek Garton, Beth Malmskog, Rachel Pries and Colin Weir. The $a$-numbers of Jacobians of Suzuki curves. Proc. Amer. Math. Soc. 141 (2013) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[10] Koray Karabina. Squaring in cyclotomic subgroups. Math. Comp. 82 (2013) 555-579.
Abstract, references, and article information   
View Article: PDF

[11] Reza R. Farashahi, Pierre-Alain Fouque, Igor E. Shparlinski, Mehdi Tibouchi and J. Felipe Voloch. Indifferentiable deterministic hashing to elliptic and hyperelliptic curves. Math. Comp. 82 (2013) 491-512.
Abstract, references, and article information   
View Article: PDF

[12] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic Geometric Codes: Basic Notions. Math. Surveys Monogr. 139 (2007) MR MR2339649.
Book volume table of contents   

[13] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves over finite fields. Math. Surveys Monogr. 139 (2007) 133-189.
Book volume table of contents   
View Article: PDF

[14] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Codes. Math. Surveys Monogr. 139 (2007) 1-68.
Book volume table of contents   
View Article: PDF

[15] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves. Math. Surveys Monogr. 139 (2007) 69-132.
Book volume table of contents   
View Article: PDF

[16] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic geometry codes. Math. Surveys Monogr. 139 (2007) 191-285.
Book volume table of contents   
View Article: PDF

[17] James A. Muir and Douglas R. Stinson. Minimality and other properties of the width-$w$ nonadjacent form. Math. Comp. 75 (2006) 369-384. MR 2176404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Neal Koblitz and Alfred J. Menezes. Obstacles to the torsion-subgroup attack on the decision Diffie-Hellman Problem. Math. Comp. 73 (2004) 2027-2041. MR 2059749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Judy L. Walker. Projects. The Student Mathematical Library 7 (2000) 61-63.
Book volume table of contents
View Article: PDF

[21] Judy L. Walker. Good codes from algebraic geometry. The Student Mathematical Library 7 (2000) 41-44.
Book volume table of contents
View Article: PDF

[22] Judy L. Walker. Algebraic curves. The Student Mathematical Library 7 (2000) 17-21.
Book volume table of contents
View Article: PDF

[23] Judy L. Walker. Introduction to coding theory. The Student Mathematical Library 7 (2000) 1-7.
Book volume table of contents
View Article: PDF

[24] Judy L. Walker. Bounds on codes. The Student Mathematical Library 7 (2000) 9-15.
Book volume table of contents
View Article: PDF

[25] Judy L. Walker. Codes and Curves. The Student Mathematical Library 7 (2000) MR MR1768485.
Book volume table of contents   

[26] Judy L. Walker. Points, functions, and divisors on curves. The Student Mathematical Library 7 (2000) 29-36.
Book volume table of contents   
View Article: PDF

[27] Judy L. Walker. Finite fields. The Student Mathematical Library 7 (2000) 55-60.
Book volume table of contents   
View Article: PDF

[28] Judy L. Walker. Nonsingularity and the genus. The Student Mathematical Library 7 (2000) 23-27.
Book volume table of contents   
View Article: PDF

[29] Judy L. Walker. Algebraic geometry codes. The Student Mathematical Library 7 (2000) 37-40.
Book volume table of contents   
View Article: PDF

[30] Judy L. Walker. Abstract algebra review. The Student Mathematical Library 7 (2000) 45-53.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1